# SDR UPS05845059

- Difficulty date: June 30, 2005
- Submitted: August 8, 2005
- Operation: Air carrier
- Aircraft: N851UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46051
- Aircraft time: 75,626 hours, 25,638 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AFT LWR WING SPAR CAP F/S 857 IS CRACKED IN THREE PLACES FROM LBL27-LBL45.  REPAIRED LT LWR SPAR CAP IAW SRO DWG 8570009, SRM 51-1-20D, 51-1-24.
